# SDR CALA9800605

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN THREE RIBS OF NR 1 LT SLAT.  THE CRACKED RIBS WERE REMOVED.  NEW RIBS WERE FABRICATED AND INSTALLED IAW SRM 57-55-01 FIGURE 2 51-20-00 AND 51-31-01.
